The Diabetes Forum Support Community For Diabetics Online banner

1 - 3 of 3 Posts

·
Registered
Joined
·
50 Posts
Discussion Starter · #1 ·
Hello All! I am going to the doc on the 11th and the last time I seen him he was telling me about all the options I have for trying to get rid of Dawn Phenomenon. Most of my day numbers are good although I still dont have a lot of readings under 100. My options were long lasting insulin, or drugs like actos. I decided then to try the actos first and 3 months later there is no real difference in my morning readings. Maybe a 20 point drop or so but still between 135 and 160. I am thinking that the insulin shot at bedtime will help with that and give me better control throughout the day. I sometimes get weak the last few weeks and indulge in a few too many carbs:eek: So far though I have resisted an icy cold coca cola with tacos! :smile:Am I wrong here about the insulin? Would love to read your comments!
 

·
Registered
Joined
·
2,771 Posts
Insulin is a wonderful thing to treat diabetes with. Since I am on Lantus and Novolog, I can't say but positive things. You have to keep on top of things when you are on insulin. You have to make sure you aren't having lows. Besides that, there is not much else to worry about.
 

·
Registered
Joined
·
5,911 Posts
You might also have a higher basal due to eating too many calories, protein or carbs ... if you wish to experiment ...

I like Levemir for my DP, and have been very happy to sneak up on the dosage -- 6U per night last April, up to 8 in January, now at 9. Not splitting the dose, yet ... I experimented with that, and I think precipitated a glucagon splort -- woke up acutely nauseated and at 160-something.
 
1 - 3 of 3 Posts
Top